Title: Discretized stability and error growth of the non-autonomous pantograph equation
Authors: Huang, Chengming ×
Vandewalle, Stefan #
Issue Date: 2005
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Numerical Analysis vol:42 issue:5 pages:2020-2042
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
SINUM42(5)HuangVdw.pdf Published 207KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science